MAUDE Adverse Event Report: BECKMAN COULTER, INC THE DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC THE DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and identified multiple hardware malfunctions, including a scratched ise cup, an ise mix motor with insufficient rotation power and contaminated electrodes.The fse replaced the ise cup, the ise mix motor, the ise mixer, all tubing and na, k, and cl electrodes to resolve the issue.Following the repairs, the fse performed calibration and quality control with passing results.The fse verified the analyzer was back to normal operation.The customer was satisfied, and no further issues were reported.The probable cause was attributed to multiple hardware malfunctions.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is case(b)(4).
 
Event or Problem Description
The customer reported obtaining erratic sodium patient results on their dxc 700 au clinical chemistry analyzer.Those erratic results were not released outside the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.

Brand Name
THE DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key25399621
Report Number9612296-2026-00234
Device Sequence Number16132084
Product Code JJE
UDI-Device Identifier14987666542545
UDI-Public(01)14987666542545(11)191219
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE
Device Catalogue NumberB86444
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown